# SDR FDEA202208101952

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRE CARGO COMPARTMENT, FOUND UNDERFLOOR LONGERON SPLICE SUSPECT CRACK   BETWEEN STATION 1521 TO 1541, LONGERON 49 LEFT.   LONGERON REMOVED AND REPLACED PER SRM 51-31-01-OG.   LONGERON SPLICE FABRICATED BY MACHINING PER DOUGLAS DRAWING A5A7114 REVISION J.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
